# SDR 96ZZZX5895

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C58
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  DURING INSPECTION, HUB DISCOVERED CRACKED IN NR 1 BLADE SOCKET, NR 1 THROUGH NR 5 THREADS ABOUT 5 TO 7 O'CLOCK POSITION.  NOTE:  OIL FILL AD'S 78020-0 AND 91-15-04 WERE C/W.  NO OIL NOTED LEAKING FROM THE PROPELLER BEFORE DISASSEMBLY.
